# SDR SWIA202054938

- Difficulty date: December 30, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 30,460 hours, 29,409 cycles
- System (JASC): 2610 · Detection System
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STAINLESS LINE TO NR 1 HYDRAULIC ACMP RUBBING THROUGH LEFTHAND FRAME FS 718.00 BETWEEN STGR 16A AND STGR 17.  DAMAGE OUT OF LIMITS AND FOUND TO BE A MAJOR REPAIR, PER GMM 3-26 FORM M-337 REQUIRED.  PERFORMED TEMPORARY REPAIR NR 2, IN REFERENCE TO CRJ 200 REO.
